Existence and multiplicity of homoclinic solutions for a difference equation
MetadataShow full metadata
The aim of this article is to obtain homoclinic solutions for a discrete problem involving p-Laplacian. We prove the existence of at least one, two and three solutions for the problem. Our approach is based on variational methods.
CitationHeidarkhani, S., Gharehgazlouei, F., & Imbesi, M. (2020). Existence and multiplicity of homoclinic solutions for a difference equation. Electronic Journal of Differential Equations, 2020(115), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.